My mother was put on Levothyroxine several years ago..and it was controlling her Hypothyroidism well. Just last year her Dr double her dosage because Mom's numbers had increased some (like I said SOME). Instead of gradually increasing it gradually...Long story short, My mother has developed high systolic blood pressure (the other number is in normal range) and has very frequent Migraines. The doctor put her on a betta blocker which has done nothing for her. My mother has talked to her Dr about it, the Dr has lowered her dosage some, but I still have a feeling there is a connection. My mother had also complained about feeling on edge or like she couldn't sit still. She has always been a very active person, never been over-weight and I am wondering if, at 118# her dosage is just too high. Would like to know what others think??? She has gone thru many tests lately to rule out other things and the Dr is still perplexed.
Everyone reacts different to medication. I was on Levothlyroxine for over 17yrs without any issues or side effects. However I think it stopped working for me and my Endo swithced me over to Synthroid. I have been on it for over a year now and as of now, no issues.
Maybe being hypo (you stated her numbers had increased, I am assuming TSH) is what is causing the HBP. But difintely keep an eye on that...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.